# SDR HEEA060878

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682107
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STICKING ON START-UP ON GAS PROD GAUGE.
